Ok. I started taking clomid two days ago, tonight I will take day three. But I just got my period today. Do I stop taking the clomid? I am in sooo much pain, is that normal? Please help me, what do I do? It's the weekend and there are no doctors.
The doctor gave me medication to get a period, but I never got it, so he said to go ahead and start the Clomid, but like I said now almost three days in, I just got my period. Should I keep taking the comid? And call the doctor on monday? or should I stop the Clomid?
I called the doctor a few times concerned that I didn't have my period yet and I wanted to start my third month of Clomid, So they gave the medication to get a period, but I took them (10 days) and still no period. I know that I did not ovulate last month, would that make a deference? Anyway he just said that if I didn't get a period on that medication, then there was nothing to bleed. So I started the Clomid. But now my period is here with a vengence! I am in soo much pain. I can't sit or lay down, all I can do is walk the hallway.
I am very sorry but I don't know all the lingo. I really know nothing, all I know is that I am worried about what this is doing to me. Should I worry? This was my last month to try this fertility medication, and now I am worried that it is wasted. The doctor did do a pregnancy test and it was negative. I miss y periods all the time, so I wasn't worried about that. I am just worried about what to do now. And I would like the pain to stop. I think I will take the clomid tonight again and see what happens tomorrow. It can't hurt like this forever right?
I did the test and then started the medication the next day I believe. I took it for ten days and then waited about 4 days after, waiting for a period. I never get a period regular. I usually only get it a couple times a year, so I didn't think it was too strange. But I don't think there was any chance of me being pregnant. If there was a chance, did I just ruin it?
This is what I would do if it were me- buy a pregnancy test just to make sure I'm not pregnant. If it's negative, then there's no harm in continuing the clomid.
If you're not ovulating on Clomid, then you might want to consider a referral to a fertility specialist. There's no point in doing the same thing over and over if it's not working for you. Just my opinion, though.
But if I am bleeding now and I am in so much pain, what are the chances that if I was pregnant, that I am anymore? I am really scared. I do have a test here and I will use it, But I think if it is like this tomorrow that I will go to emerg.
Thank you so much for your help.
Even if you're miscarrying, it will show positive for awhile. At least you'll know whether you were or not. How heavy is your bleeding and where is the pain? Is it like bad cramps or stabbing pain on one side or the other?
No it is just like really bad cramps. I have felt something like this before. The first time that I went to the doctor and I told him that I hadn't had a period in about four months, Then he gave me the medication and I had a period within a couple of days. But the pain was sooo bad. All I did was walk up and down the hallway and cry. It feels kinda like the same thing. Other than typing, I am constantly just walking up and down the hallway again. it is the only way that I find any relief. But you know how cramps come and go, well this is a constant pain. I am not bleeding real bad. Just like a normal period should. The last time I had pain like this I just stood in the shower and bled like crazy, with huge pieces coming out (sry to be graphic, but it was horrifying)
Right now It seems to be a normal flow.
It sounds like you've gotten some good advice from mslkpage, but I just wanted to add that after Provera, it can take up to 7-10 days to get your period. I've taken it several times and usually got AF either before I finished all the pills or within 48 hrs of stopping, but one time it took 7 days. I thought it would never come. If you waited 4 days until you took the Clomid and then have been taking it 3 days - this could just be a Provera kicking in to induce your period - and if you read the RX insert for Provera, it advizes that it can cause heavier bleeding and more pronounced symptoms. As far a it being a wasted cycle, wait one month and try again. Most doctors should let you do up to 6 months (ovulatory) with a break in there. They say if you take one months off after 3, it helps keep your uterous lining from thinning out too much from the Clomid side effects. I hope you are feeling better.
this is my third month taking the clomid. I am now up to 150mg a day. The first two months on it, I never even ovulated. But he said that you can only go on it for three months. So now I am worried that I just ruined my last chance.
Bah, I was on it for 5 months before my doctor tried something else. Studies show that if you're not successful after 3 months, then it won't work for you, so I guess that's what he's basing that on. A coworker of mine is about to start taking it again after a 6 months break from it. But don't think of it as a wasted cycle if it wasn't working for you. Find out what your doctor's next plan of action is. Just because Clomid didn't work, doesn't mean he won't try something else like Femara.
If he has NO other plan after Clomid, then it's time to look for another doctor.
hi i start clomid on my 5-9 cycle for the first time, which was on january 21-25, and today is february 15 and 2 weeks ago i been experienced pregnancy symptoms i took hpt on my 27 day cycle i suppose to get my period feb 17, is the pregnancy symptoms is normal with the clomid???? and im afraid to take another hpt for negative results i will be very sad
well i have taken provera for five days i started jan. 3rd and ended on jan. 7th and just got my period yesterday wich was the 12th before starting provera my period hasn't been on in six months before this my period would only last for three day my doctor told me to start clomid on the third day of my period but what if my period only last for three days do i still take it
Hi there, is it true that studies show that if clomid hasnt worked after 3 months then prob wont work at all? I am on my 4th round with no luck. Did your Doctors do blood test for you and sperm test for male before they gave you clomid? I am interested to know. My fertility dr didnt do any tests so I did them myself with local GP after the 4th failed clomid attempt and my progesterone is 4 which I think is v low (should be 10 or higher).
Hi there just wondered if anyone can help me. I just started my 2nd cycle of clomid on day 3-6 of cycle its now day 8 and just come on my period, will this affect when i ovulate as the doctor said it should happen around day 10-14 now im not sure. Also should i have waited for my period before i took clomid again? I dont want to waste the the few time i can use it!
Hi everybody, I was on one cycle of clomid on days 5-9 perscribed by doctor. I took it on the fifth day of my period for five days. I haven't seen my period yet for this month the last Time was April 6 and it's may 10 I took a pt and can out negative should inwait to take another one or what should I do
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.